An extension of the Nevanlinna theory

Boris Korenblum Tel-Aviv University, Tel-Aviv, Israel

TBD mathscidoc:1701.331485

Acta Mathematica, 135, (1), 187-219, 1975.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:37 uploaded by actaadmin ] [ 218 downloads ] [ 0 comments ]
@inproceedings{boris1975an,
  title={An extension of the Nevanlinna theory},
  author={Boris Korenblum},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203237347535194},
  booktitle={Acta Mathematica},
  volume={135},
  number={1},
  pages={187-219},
  year={1975},
}
Boris Korenblum. An extension of the Nevanlinna theory. 1975. Vol. 135. In Acta Mathematica. pp.187-219. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203237347535194.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved